About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 247120, 19 pages
http://dx.doi.org/10.1155/2012/247120
Research Article

Positive Data Visualization Using Trigonometric Function

1National University of Computer and Emerging Sciences, Lahore 54000, Pakistan
2Lahore College for Women University, Lahore 54500, Pakistan
3Department of Mathematics, University of Punjab, Lahore 54590, Pakistan

Received 6 June 2012; Revised 20 September 2012; Accepted 4 October 2012

Academic Editor: Kai Diethelm

Copyright © 2012 Farheen Ibraheem et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A piecewise rational trigonometric cubic function with four shape parameters has been constructed to address the problem of visualizing positive data. Simple data-dependent constraints on shape parameters are derived to preserve positivity and assure smoothness. The method is then extended to positive surface data by rational trigonometric bicubic function. The order of approximation of developed interpolant is .